×

Found 1,238 Documents (Results 1–100)

100
MathJax

Relatively free algebras of finite rank. (English) Zbl 07445610

Di Vincenzo, Onofrio Mario (ed.) et al., Polynomial identities in algebras. Proceedings of the INDAM workshop, Roma, Italy, September 16–20, 2019. Cham: Springer. Springer INdAM Ser. 44, 139-156 (2021).
MSC:  16R10 16S10
PDF BibTeX XML Cite
Full Text: DOI arXiv

Construction and applications of an additive basis for the relatively free associative algebra with the Lie nilpotency identity of degree 5. (English. Russian original) Zbl 1443.16026

Sib. Math. J. 61, No. 1, 139-153 (2020); translation from Sib. Mat. Zh. 61, No. 1, 175-193 (2020).
PDF BibTeX XML Cite
Full Text: DOI

On the automorphisms of a free Lie algebra of rank 3 over an integral domain. (English. Russian original) Zbl 1474.17010

Sib. Math. J. 61, No. 1, 1-10 (2020); translation from Sib. Mat. Zh. 61, No. 1, 3-16 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On universal localization of Noetherian rings. (English) Zbl 1398.16027

López-Permouth, Sergio R. (ed.) et al., Advances in rings and modules. Dedicated to Bruno J. Müller. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-3555-4/pbk; 978-1-4704-4901-8/ebook). Contemporary Mathematics 715, 59-67 (2018).
MSC:  16S85 16P20 16S10
PDF BibTeX XML Cite
Full Text: DOI Link

Amalgamations and automorphism groups. (English) Zbl 1396.14063

Masuda, Kayo (ed.) et al., Algebraic varieties and automorphism groups. Proceedings of the workshop held at RIMS, Kyoto University, Kyoto, Japan, July 7–11, 2014. Tokyo: Mathematical Society of Japan (MSJ) (ISBN 978-4-86497-048-8/hbk). Advanced Studies in Pure Mathematics 75, 465-474 (2017).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software